# SDR RAIA00201022

- Difficulty date: January 16, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 13,469 hours, 13,091 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Contactor
- Condition: Dirty
- Location: Egt Rake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5519-GRR- RIGHT ENGINE EGT FLUX WITH INTEGRATED ELECTRONIC CONTROL FAULT.  MAINTENANCE CLEANED CONTACTS AT EGT RAKE, OPS CHECK OK.
